Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tianeptine g_g_g_unit

Posted by Conundrum on November 15, 2010, at 8:15:32

In reply to Re: tianeptine Conundrum, posted by g_g_g_unit on November 14, 2010, at 21:49:20

No, not at all. I didn't think tianeptine had any effect on adrenaline. I wouldn't be surprised if that goes away with time.

>
> >
> > Thats what the first we was like for me. It got better thought, and I returned to my baseline depression.
> >
> > I have about 4 days left of pills. Hopefully it kicks in or I"m done with it.
>
> Did it also make you more anxious at first? I'm getting this horrible adrenaline sensation which Sukarno describes.
>
>


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual dysfunction. )
Country:USA
Currently taking mirtazapine, tianeptine, and SAM-e

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:967506
URL: http://www.dr-bob.org/babble/20101107/msgs/970313.html